MAUDE Adverse Event Report: ARTHREX, INC. OSTEOAUGER BONE GRAFT HARVESTER, 6MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. OSTEOAUGER BONE GRAFT HARVESTER, 6MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number OSTEOAUGER BONE GRAFT HARVESTER, 6MM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that while harvesting bone from the calcaneus of a patient using an abs-8000-06 8mm osteo-auger, patient experienced bone burning.Surgeon down sized to a 6mm osteo-auger and was able to complete the desired diameter along with saline irrigation to decrease the amount of bone burning.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
OSTEOAUGER BONE GRAFT HARVESTER, 6MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14674272
Report Number1220246-2022-05053
Device Sequence Number4791400
Product Code LXH
UDI-Device Identifier00888867377042
UDI-Public00888867377042
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOSTEOAUGER BONE GRAFT HARVESTER, 6MM
Device Catalogue NumberABS-8000-06
Device Lot Number14470076
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/13/2022
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown